A Determinantal Proof of the Product Formula for the Multivariate Transfinite Diameter

Volume 53 / 2005

Jean-Paul Calvi, Phung Van Manh Bulletin Polish Acad. Sci. Math. 53 (2005), 291-298 MSC: Primary 32U20. DOI: 10.4064/ba53-3-7

Abstract

We give an elementary proof of the product formula for the multivariate transfinite diameter using multivariate Leja sequences and an identity on vandermondians.

Authors

  • Jean-Paul CalviLaboratoire Émile Picard (UMR 5580)
    Université Paul Sabatier 31062
    Toulouse Cedex 9, France
    e-mail
  • Phung Van ManhDepartment of Mathematics
    Hanoi University of Education
    Tuliem, Hanoi, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image